# SDR DHL2003742533

- Difficulty date: December 3, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT FLIGHTSTAR AIRCRAFT SERVICES IN JACKSONVILLE, FLORIDA DISCREPANCY AS FOLLOWS, N/R 60776 C-2 DOOR CUT OUT AFT FRAME STA 990, INNER CHORD LOWER SURFACE HAS HEAVY CORROSION BETWEEN STR 25R-26R.  CORROSION ON AFT FRAME ON C2 DOOR CUT OUT FOUND OUT OF LIMITS IAW B-727 SRM 53-10-1 FIG 1.  CUT OUT DAMAGED AREA 2.5  X 1 INCH AND FABRICATED ONE FILLER SAME DIMENSIONS AND ONE DOUBLER IAW B-727 SRM 53-10-2 FIG 6 AND 51-40-3.  ALODINED AND PRIMED PARTS IAW B-727 SRM 51-10-2.  INSTALLED REPAIR AT C-2 DOOR CUTOUT AFT FRAME UPPER DOOR IAW B-727 SRM 51-40-3.
